# SDR FDEA202509091658

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 100,071 hours, 23,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 1234, X= -27.5 FOUND CROWN WORN. SEAT TRACK STATION 1234, X= -27.5 WORN CROWN EVALUATED AND FOUND EXCEEDED   LIMIT IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN EXISTING SPLICES BS 1209 TO 1269, X= -27.5 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
